| Model Number |
SWIVELOCK, SP BC KL 4.75MM |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
04/24/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On 4/25/2024, it was reported by a sales representative via email that an ar-2324kbcsp knotless biocomposite swivelock sp eyelet broke during insertion.All broken fragments were removed successfully.The case was complete with another ar-2324kbcsp knotless biocomposite swivelock sp.This was discovered during an rcr procedure on (b)(6) 2024.
Additional Manufacturer Narrative
The complaint allegation is confirmed.Based on the image provided from the field, the eyelet was broken on the distal end and was still attached to the device.Arthrex was able to conclude a most likely cause.The most likely causes of the reported failure are improper bone preparation, misaligned insertion, and prying/leveraging the device during insertion.